# SDR FDEA201309262319

- Difficulty date: September 26, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 71,484 hours, 15,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FOUND CRACKED AT BS 5-123, LONGERON 37 RT.  SPLICE REMOVED IAW SRM 51-31-01 REVISION 53.  NEW LONGERON SPLICE FABRICATED IAW DWG A5A7114 REVISION E.  SPLICE INSTALLED IAW SRM 51-33-01 REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 117.
